Volume 2, Issue 2 (12-2021)                   MACO 2021, 2(2): 31-44 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ofem A, Igbokwe D. New Modified Implicit Iterative Algorithm for Finite Families of Two Total Asymptotically Pseudocntractive Mappings. MACO 2021; 2 (2) :31-44
URL: http://maco.lu.ac.ir/article-1-85-en.html
Abstract:   (746 Views)
In this article, we proposed a modified implicit iterative algorithm for approximation of common fixed point of finite families of two uniformly L-Lipschitzian total asymptotically pseudocontractive mappings in Banach spaces. Our new iterative algorithm contains some well known iterative algorithm which has been used by several authors for approximating fixed
points of different classes of mappings. We prove some convergence theorems of our new iterative method and validate our main result with a numerical ex-
ample. Our result is an improvement and generalization of the results of some well known authors in the existing literature.
Full-Text [PDF 147 kb]   (274 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/12/31

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.